A topological proof of stability of N-front solutions of the FitzHugh-Nagumo equations

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

Consideration is devoted to traveling N-front wave solutions of the FitzHugh-Nagumo equations of the bistable type. Especially, stability of the N-front wave is proven. In the proof, the eigenvalue problem for the N-front wave bifurcating from coexisting simple front and back waves is regarded as a bifurcation problem for projectivised eigenvalue equations, and a topological index is employed to detect eigenvalues.

Original languageEnglish
Pages (from-to)515-555
Number of pages41
JournalJournal of Dynamics and Differential Equations
Volume11
Issue number3
DOIs
Publication statusPublished - Jan 1 1999
Externally publishedYes

Fingerprint

FitzHugh-Nagumo Equations
Wave Front
Eigenvalue
Topological Index
Eigenvalue Problem
Bifurcation

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this

A topological proof of stability of N-front solutions of the FitzHugh-Nagumo equations. / Nii, Shunsaku.

In: Journal of Dynamics and Differential Equations, Vol. 11, No. 3, 01.01.1999, p. 515-555.

Research output: Contribution to journalArticle

@article{61f7bfdd08844baf850d0993e073e394,
title = "A topological proof of stability of N-front solutions of the FitzHugh-Nagumo equations",
abstract = "Consideration is devoted to traveling N-front wave solutions of the FitzHugh-Nagumo equations of the bistable type. Especially, stability of the N-front wave is proven. In the proof, the eigenvalue problem for the N-front wave bifurcating from coexisting simple front and back waves is regarded as a bifurcation problem for projectivised eigenvalue equations, and a topological index is employed to detect eigenvalues.",
author = "Shunsaku Nii",
year = "1999",
month = "1",
day = "1",
doi = "10.1023/A:1021965920761",
language = "English",
volume = "11",
pages = "515--555",
journal = "Journal of Dynamics and Differential Equations",
issn = "1040-7294",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - A topological proof of stability of N-front solutions of the FitzHugh-Nagumo equations

AU - Nii, Shunsaku

PY - 1999/1/1

Y1 - 1999/1/1

N2 - Consideration is devoted to traveling N-front wave solutions of the FitzHugh-Nagumo equations of the bistable type. Especially, stability of the N-front wave is proven. In the proof, the eigenvalue problem for the N-front wave bifurcating from coexisting simple front and back waves is regarded as a bifurcation problem for projectivised eigenvalue equations, and a topological index is employed to detect eigenvalues.

AB - Consideration is devoted to traveling N-front wave solutions of the FitzHugh-Nagumo equations of the bistable type. Especially, stability of the N-front wave is proven. In the proof, the eigenvalue problem for the N-front wave bifurcating from coexisting simple front and back waves is regarded as a bifurcation problem for projectivised eigenvalue equations, and a topological index is employed to detect eigenvalues.

UR - http://www.scopus.com/inward/record.url?scp=0039773021&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039773021&partnerID=8YFLogxK

U2 - 10.1023/A:1021965920761

DO - 10.1023/A:1021965920761

M3 - Article

AN - SCOPUS:0039773021

VL - 11

SP - 515

EP - 555

JO - Journal of Dynamics and Differential Equations

JF - Journal of Dynamics and Differential Equations

SN - 1040-7294

IS - 3

ER -